International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 3, Pages 445-450
Semi separation axioms and hyperspaces
Department of Mathematics, Texas A&M University, College Station, Texas, USA
Received 21 April 1980; Revised 4 September 1980
Copyright © 1981 Charles Dorsett. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper examples are given to show that -regular and -normal are independent; that -normal, and -regular are not semi topological properties; and that need not be semi- even if is compact, -normal, -regular, semi-, and . Also, it is shown that for each space , , , and are homeomorphic, where is the -identification space of and is the semi--identification space of , and that if is -regular and , then is semi-.